# SDR CALA2024061901874

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 91,092 hours, 19,133 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 313N5042
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMES NR 171629-0400-0013. REMOVED, REPAIRED, AND REINSTALLED #2 PYLON AFT MOST HEAT SHIELD IAW EX/RA 5452-01005 AND B757 SRM 51- 40-02 PARA 4. SEE PARTIAL WORK ON BACK AND PARTIAL WORK SHEET 16 PAGE 1 OF 1 FOR WORK COMPLETION.
